Beyersdorff, Olaf and Chew, Leroy and Mahajan, Meena and Shukla, Anil - Feasible Interpolation for QBF Resolution Calculi

lmcs:3702 - Logical Methods in Computer Science, June 8, 2017, Volume 13, Issue 2
Feasible Interpolation for QBF Resolution Calculi

Authors: Beyersdorff, Olaf and Chew, Leroy and Mahajan, Meena and Shukla, Anil

In sharp contrast to classical proof complexity we are currently short of lower bound techniques for QBF proof systems. In this paper we establish the feasible interpolation technique for all resolution-based QBF systems, whether modelling CDCL or expansion-based solving. This both provides the first general lower bound method for QBF proof systems as well as largely extends the scope of classical feasible interpolation. We apply our technique to obtain new exponential lower bounds to all resolution-based QBF systems for a new class of QBF formulas based on the clique problem. Finally, we show how feasible interpolation relates to the recently established lower bound method based on strategy extraction.


Source : oai:arXiv.org:1611.01328
DOI : 10.23638/LMCS-13(2:7)2017
Volume: Volume 13, Issue 2
Published on: June 8, 2017
Submitted on: June 8, 2017
Keywords: Computer Science - Computational Complexity,Computer Science - Logic in Computer Science


Share

Browsing statistics

This page has been seen 66 times.
This article's PDF has been downloaded 24 times.